Unfortunately sexual dysfunction is a common side effect of clomipramine.
Talk to your doctor. There may be some things that will help such as...
Reducing your dose - only under the supervision of your doctor. Sometimes lowering the dose may reduce side effects while still providing treatment for the condition for which it was prescribed.
Scheduling your dose - to allow maximum time between taking the dose and sexual activity so that drug levels are at their lowest. Take the dose immediately after sexual activity.
Switching to another drug with fewer side effects.
- Clomipramine Information for Consumers
- Clomipramine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clomipramine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
If clomipramine is so dangrouse why it is in use and may be there some foods or medincines that can?
Posted 7 Jul 2010 • 1 answer
Posted 9 Nov 2010 • 1 answer
Posted 27 Jan 2013 • 2 answers
Posted 22 May 2015 • 1 answer
Posted 14 Jul 2016 • 1 answer